# SDR SWIA20240717

- Difficulty date: July 17, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VERTICAL STABLIZER DRAG ANGLES CRACKED FWD AND AFT. (C-CHECK RO 10/6/2024) (FILED OPEN)REPAIRED R/H VERTICAL STABILIZER AFT DRAG ANGLE IAW BOMBARDIER REO 670-55-31-177 REV.-- DATE:2024/08/22, REO 670-55-31-018 REV.-A DATE: 2016-11-10, CRJ700 SRM 51-26-01, 51-40-11, 51-42-22, 51-21-11, 51-25-06, 51-25-16NDT PERFORMED BY BARON NDT, LLC FAA CRS# 5NDR545D REPORT# S082024-2 P.O# 173562 DATE OF INSPECTION 20AUG2024. PERFORMED SPECIAL ET ISPECTION OF CUT LINE EDGES ON R/H VERTICAL STABILIZER AFT DRAG ANGLE. PERFORMED SPECIAL DETAILED ET INSPECTION OF R/H VERTICAL STABILIZER FWD DRAG ANGLE AND FOUND TO BE CRACK FREE.NO DEFECTS NOTED AT TIME OF INSPECTION.TOOL USED: DIGITAL SCALE TOOL ID# AV4800 CAL DUE DEC2024
